# SDR UIEA2020031600467

- Difficulty date: March 8, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,613 hours, 15,203 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Unit
- Part number: 106170756
- Part serial: 9802018000262
- Condition: Faulty
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU  DID  NOT  START, 5  ATTEMPTS, FL 400, FL 350, FL 300, FL 250 & FL 170. OIL  LEAK  OBSERVED  AFTER  FLIGHT.( IGNITION UNIT WAS REPLACED AND TEST WAS PERFORMED IAW AMM 49-41-03-404-010. OPS CHK GOOD.  )
